Super-tetrahedra and super-algebras

Sergey Sergeev

    Research output: Contribution to journalArticle

    6 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1-21
    Number of pages21
    JournalJournal of Mathematics
    Volume50
    DOIs
    Publication statusPublished - 2009

    Cite this

    Sergeev, Sergey. / Super-tetrahedra and super-algebras. In: Journal of Mathematics. 2009 ; Vol. 50. pp. 1-21.
    @article{26f1971b55d34a70b4b6c8afdd5e1961,
    title = "Super-tetrahedra and super-algebras",
    author = "Sergey Sergeev",
    year = "2009",
    doi = "10.1063/1.3204504",
    language = "English",
    volume = "50",
    pages = "1--21",
    journal = "Journal of Mathematics",
    issn = "0022-2488",
    publisher = "American Institute of Physics",

    }

    Super-tetrahedra and super-algebras. / Sergeev, Sergey.

    In: Journal of Mathematics, Vol. 50, 2009, p. 1-21.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Super-tetrahedra and super-algebras

    AU - Sergeev, Sergey

    PY - 2009

    Y1 - 2009

    U2 - 10.1063/1.3204504

    DO - 10.1063/1.3204504

    M3 - Article

    VL - 50

    SP - 1

    EP - 21

    JO - Journal of Mathematics

    JF - Journal of Mathematics

    SN - 0022-2488

    ER -